# SDR USAA010969

- Difficulty date: July 31, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH PREVIOUSLY INSTALLED DOUBLER, BS 650 AT STRINGER 21R.  PREVIOUSLY INSTALLED DOUBLER PER SRM 53-00-01 FIG 204.  (M)
